It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Pill and Pregnancy

Re: Pill and Pregnancy

[ Back to Messages ]

Message

Posted by Terry on October 18, 2000 at 16:18:59:

In Reply to: Pill and Pregnancy posted by wondering on October 18, 2000 at 10:39:42:

It doesn't sound like you were pregnant. I think many women may experience their period with "clots" and/or may have a brownish color during their period so I don't think this is a symptom of pregnancy. If you are concerned about this change in your cycle though, you should check with your doctor.

: Okay I am on ortho tri-cyclen and I have been for almost a year. I've been with my boyfriend for 17 months. Now when we have sex we don't use condoms because of the pill and he cums inside of me sometimes. When I get my period sometimes i get clots and last time it started out brownish. I get my period every month on the tuesday at about 4:00. I never flucuate more than a couple of hours. But I was wondering cause last time since it started brownish and I had large clots could there be a chance that I could have been pregnant and before it even got started I lost it. This has happened to me before since I have been on the pill. I would appreciate any feedback. Thank you.




Follow Ups




All times are GMT -7. The time now is 10:55 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!